Mathematische Annalen

, Volume 311, Issue 3, pp 481–491 | Cite as

On a conjecture of De Giorgi and some related problems

  • N. Ghoussoub
  • C. Gui
Mathematics Subject Classification (1991):35B40, 35B45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • N. Ghoussoub
    • 1
  • C. Gui
    • 1
  1. 1. Department of Mathematics, The University of British Columbia, Vancouver, BC, Canada, V6T 1Z2 CA

Personalised recommendations